# SDR USAASB97228

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CUN - FLT 1607 - WHILE LOWERING LANDING GEAR ON APPROACH INTO CUN, THE CREW RECEIVED A 3-GREEN LIGHT INDICATION, BUT, ALSO, THREE RED LIGHTS. THE GEAR WAS RECYCLED THREE TIMES WITH THE SAME INDICATION OCCURRING.  PER ATC INSTRUCTIONS, CREW SHOT A MISSED APPROACH AND DID THREE CIRCLES SOUTH OF THE AIRPORT.  WHILE HOLDING, THE CREW FOUND THE GEAR HANDLE STICKING.  ONCE  THE GEAR HANDLE WAS PUSHED IN, THEY RECEIVED THE NORMAL THREE-GREEN LIGHT INDICATION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED THE PROXIMITY MICROSWITCHES AND TIGHTENED CONNECTORS.  OPS CHECK OK.  (X)
